0 lives impacted in the last 24 hrs Learn More
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment2 Comments
I haven't had my TSH levels checked recently but I will see a new doctor soon and I guess he will ask for new tests, as well as a new ultrasound scan.
The dosage had been changed in the past. When first started I was given 400 mgs a day and then it decreased down to 200 and then 150 and now 125.
I guess my fatigue was mostly there, sometimes better and sometimes worse but never really disappeared. Another symptom I strongly feel is the lack of memory. I used to have a great memory and for a long while now I keep forgetting things such as a party I attended but couldn't remember later on till I was shown the photos. So memory thing doesn't get better at all. Third is the libido. I was quite healthy concerning that and now I lack of it.
I guess seeing a new doctor will be a good thing but I guess I feel a bit helpless.
Thank you very much :)February 5, 2009 - 2:09am
I'm not sure, as from my understanding, this treatment is usually effective at lessening fatigue. Have you had your TSH levels checked recently? Treatment with levothyroxine may be needed on a long-term (lifelong) basis, but your dosage requirements may change. It may be as simple as needing an adjustment in dosage.
Have your symptoms recently returned, or have you found the medication to be ineffective throughout the year? Do you have other symptoms that have/have not improved since being diagnosed and beginning treatment?January 20, 2009 - 2:27pm